# SDR SWAA2025090309813

- Difficulty date: August 30, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 70,765 hours, 42,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEVERAL RT EMERGENCY EXIT LIGHTS INOPERATIVE.   REMOVED AND REPLACED RT EMERGENCY LIGHT BATTERY PACK AT BS 603 IAW AMM 33-51-06. . OPS CHECKED GOOD.
